RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 4, Pages 91–92 (Mi faa1328)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Integrable $G$-invariant Hamiltonian systems and homogeneous spaces with simple spectrum

M. L. Chumak


Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:4, 334–336

Bibliographic databases:

UDC: 519.46+517.986
Received: 29.03.1985

Citation: M. L. Chumak, “Integrable $G$-invariant Hamiltonian systems and homogeneous spaces with simple spectrum”, Funktsional. Anal. i Prilozhen., 20:4 (1986), 91–92; Funct. Anal. Appl., 20:4 (1986), 334–336

Citation in format AMSBIB
\Bibitem{Chu86}
\by M.~L.~Chumak
\paper Integrable $G$-invariant Hamiltonian systems and homogeneous spaces with simple spectrum
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 4
\pages 91--92
\mathnet{http://mi.mathnet.ru/faa1328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878058}
\zmath{https://zbmath.org/?q=an:0647.58024}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 4
\pages 334--336
\crossref{https://doi.org/10.1007/BF01083509}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J362600020}


Linking options:
  • http://mi.mathnet.ru/eng/faa1328
  • http://mi.mathnet.ru/eng/faa/v20/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Chumak, “Multiplicity of the spectrum of representations connected with integrable $G$-invariant Hamiltonian systems”, Funct. Anal. Appl., 23:1 (1989), 80–81  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:139
    Full text:61
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020